# SDR SWAA2022032876143

- Difficulty date: February 20, 2022
- Submitted: March 28, 2022
- Operation: Air carrier
- Aircraft: N945WN
- Make and model: Boeing 737
- Aircraft serial: 36660
- Aircraft time: 39,297 hours, 23,820 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Center Wing Box
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT BRACKET ASSY LOCATED FLOOR STRUCTURE BS540 AND BETWEEN BL0 TO RBL24 AT CENTER WING BOX 2022-98517 / [01] REPLACED SUPPORT BRACKET LOCATED FLOOR STRUCTURE BS540 AND BETWEEN BL0 TO RBL24 AT CENTER WING BOX IAW B737-700 SRM 51-40-02 AND DWG 143A0060 SHEET 58 REV_A.;[02] CORRECTED CORREECTIVE ACTION 1. REPLACED SUPPORT BRACKET LOCATED FLOOR STRUCTURE BS540 AND BETWEEN BL0 TO RBL24 AT CENTER WING BOX IAW B737-700 SRM 51-40-02 AND DWG 143A0060 SHEET 58 REV_A. SEE INDIVIDUAL SIGN OFFS BELOW.;[03] CORRECTED CORRECTIVE ACTION 1 AND 2. REPLACED SUPPORT BRACKET LOCATED FLOOR STRUCTURE BS540 AND BETWEEN BL0 TO RBL24 AT CENTER WING BOX IAW B737-700 SRM 51-40-02 AND DWG 143A0060 SHEET 58 REV_A. SEE INDIVIDUAL SIGN OFFS BELOW.;[04] CORRECTED CORRECTIVE ACTION 1 AND 2.  REPLACED SUPPORT BRACKET LOCATED FLOOR STRUCTURE BS540 AND BETWEEN BL0 TO RBL24 AT CENTER WING BOX IAW B737-700 SRM 51-40-02 AND DWG 143A0060 SHEET 58 REV_A. SEE INDIVIDUAL SIGN OFFS BELOW. AS RII
